Anyone else get this? Temporary halt to chemo after 11/30
Hi Gemmary , I haven’t got the experience you’re after but did notice that you had a long reply in the ask a nurse section, I’m putting the link in, incase it helps you and any others coming across the post.
What is a Community Champion?
You can call the Macmillan Support Line on 0808 808 0000 (7 days a week, 8am-8pm) or contact them by email.
I restarted on a lower dose, the second time it has been reduced. Three days or so after the tingling and brain fog is back.
I have one this week, then a week off for a mini holiday and see the oncologist after. I think, depending on the discussion, that I am going to stop the chemo.
I've just gone back on chemo after had enough of side effects. I had nothing for 3 months after 6 months of it weekly and now I'm on lower dose for 2 months I have peripheral neuropathy, not full blown but it's there that's why I'm on lower dose, I've told the docs if it gets any worse I've no choice but to stop chemo as I'm not up for losing my much needed feet. Where do I go from there I've no idea, I get really ill with the cancer and ill with treatment it's crazy. I hope you find a solution
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: